# SDR COMA0560252

- Difficulty date: April 11, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 11,874 hours, 10,037 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5811 FLAPS FAIL CAUTION.  INSPECTED FLAP SYSTEM IAW AD 98-20-01.  NO DEFECTS FOUND.  COULD NOT DUPLICATE.
